# SDR FDEA201410163210

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3215
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LIGHTNING STRIKES FWD OF E & E BAY DOOR.  REPAIRED IAW SRM 53-00-01.
